# SDR REXA2014031500292

- Difficulty date: March 15, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Aircraft time: 29,591 hours, 26,907 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Condition: Disconnected
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MSG WHEN PUTTING THE GEAR IN THE UP POSITION.  UPON LANDING WE HAD NO NOSE WHEEL STEERING.  UPON INSPECTION TORQUE LINKS WERE DISCONNECTED.  IAW AML 2319634, DISC NR 1 FOR NLG CHANGE.
